Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Continuous bleeding post fitting Mirena IUD. Bleeding is light red with little clots. When will it stop?

I had gotten the mirena IUD in august 2011 and had my period for about 5 month until January i got it looked at and it was slipping. So i had it removed and a week later got a new one. Its now may almost june and im STILL bleeding . Why wont the bleeding stop? It is light and brown and sometime light red but not heavy. There is also little blood clots. HELP!
Asked On : Wed, 30 May 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
irregular bleeding, continuous bleeding or spotting etc are some side effects of seen with IUDs like mirena.
But continuous bleeding for 5 months is something rare.
you visit your gynecologist and take tablets to decrease the bleeding,
you can use them while IUD in place,
even after completion of tablets if you are still bleeding, you can change the IUD or can go for some other contraceptive method.
take care.
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor